On some properties of deddens algebras

Karaev M., Mustafayev H.

Rocky Mountain Journal of Mathematics, vol.33, no.3, pp.915-926, 2003 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 3
  • Publication Date: 2003
  • Doi Number: 10.1216/rmjm/1181069935
  • Journal Name: Rocky Mountain Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.915-926
  • Van Yüzüncü Yıl University Affiliated: Yes